# SDR BB08072

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE R2 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS FOUND TO BE IN THE RED.  MAINTENANCE REPLACED THE R2 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
